Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Real commutative semigroups on the plane. II


Author: J. G. Horne
Journal: Trans. Amer. Math. Soc. 104 (1962), 17-23
MSC: Primary 22.05; Secondary 54.80
DOI: https://doi.org/10.1090/S0002-9947-1962-0139149-0
MathSciNet review: 0139149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. Horne, Jr., Real commutative semigroups on the plane, Pacific J. Math. 11 (1961), 981-997. MR 0139148 (25:2586a)
  • [2] -, On one parameter subgroups in semigroups in the plane, Michigan Math. J. (to appear). MR 0139150 (25:2587)
  • [3] P. S. Mostert and A. L. Shields, On a class of semigroups on $ {E_n}$, Proc. Amer. Math. Soc. 7 (1956), 729-734. MR 0078646 (17:1224d)
  • [4] -, Semigroups with identity on a manifold, Trans. Amer. Math. Soc. 91 (1959), 380-389. MR 0105463 (21:4204)
  • [5] P. S. Mostert, Plane semigroups, to appear. MR 0137779 (25:1228)
  • [6] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [7] Hans Samelson, Topology of Lie groups, Bull. Amer. Math. Soc. 58 (1952), 2-37. MR 0045129 (13:533b)
  • [8] P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 0125581 (23:A2880)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 54.80

Retrieve articles in all journals with MSC: 22.05, 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139149-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society